# SDR A6WA200740674

- Difficulty date: December 6, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 18,279 hours, 17,417 cycles
- Engine: Ge CF343B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER FOLDING STEP, LOWER HINGE IS CRACKED.  PAX DOOR UPPER FOLDING STEP, LOWER HINGE REPLACED IAW SRM 51-41-00.  (K)
